Rank-width is less than or equal to branch-width

Cited 25 time in webofscience Cited 0 time in scopus
  • Hit : 322
  • Download : 0
We prove that the rank-width of the incidence graph of a graph G is either equal to or exactly one less than the branch-width of G, unless the maximum degree of G is 0 or 1. This implies that rank-width of a graph is less than or equal to branch-width of the graph unless the branch-width is 0. Moreover, this inequality is tight. (C) 2007 Wiley Periodicals, Inc.
Publisher
JOHN WILEY SONS INC
Issue Date
2008-03
Language
English
Article Type
Article
Keywords

CLIQUE-WIDTH; MINORS; GRAPHS

Citation

JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244

ISSN
0364-9024
DOI
10.1002/jgt.20280
URI
http://hdl.handle.net/10203/89218
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 25 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0